Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 261, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2025, 8:13 AM EDT for 7 counties in Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2025, 8:13 AM EDT (12:13 UTC)
- Expired
- Jun 8, 2025, 8:30 AM EDT
- In force
- 17 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Taliaferro County, GA, Walton County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 123 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 0.2 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1747 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
207
WUUS52 KFFC 081213
SVRFFC
GAC133-211-219-221-265-297-317-081300-
/O.NEW.KFFC.SV.W.0261.250608T1213Z-250608T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
813 AM EDT Sun Jun 8 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Oconee County in northeastern Georgia...
Northeastern Morgan County in north central Georgia...
East central Walton County in north central Georgia...
Northern Greene County in east central Georgia...
Northwestern Taliaferro County in east central Georgia...
Southwestern Wilkes County in east central Georgia...
Southwestern Oglethorpe County in northeastern Georgia...
* Until 900 AM EDT.
* At 812 AM EDT, a severe thunderstorm was located over Bostwick, or
9 miles southwest of Watkinsville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Watkinsville, Lexington, Union Point, North High Shoals, Bostwick,
Woodville, Bishop, Maxeys, Rayle, Stephens, Wrayswood, Hutchings,
Barnett Shoals, Daniel Springs, Celeste, Penfield, Lyneville,
Philomath, Farmington, and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3361 8287 3365 8358 3384 8357 3386 8331
3385 8328 3386 8327 3388 8290 3376 8282
TIME...MOT...LOC 1212Z 268DEG 41KT 3374 8348
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
372
WWUS52 KFFC 081230
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
830 AM EDT Sun Jun 8 2025
GAC133-211-219-221-265-297-317-081240-
/O.CAN.KFFC.SV.W.0261.000000T0000Z-250608T1300Z/
Oconee GA-Morgan GA-Walton GA-Greene GA-Taliaferro GA-Wilkes GA-
Oglethorpe GA-
830 AM EDT Sun Jun 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCONEE...
NORTHEASTERN MORGAN...EAST CENTRAL WALTON...NORTHERN GREENE...
NORTHWESTERN TALIAFERRO...SOUTHWESTERN WILKES AND SOUTHWESTERN
OGLETHORPE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
&&
LAT...LON 3361 8287 3365 8358 3384 8357 3386 8331
3385 8328 3386 8327 3388 8290 3376 8282
TIME...MOT...LOC 1228Z 268DEG 41KT 3375 8322
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:28 AM EDT, 45 minutes earlier.
Area forecast discussion, Jun 8, 7:28 AM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 728 AM EDT Sun Jun 8 2025 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Monday) Issued at 223 AM EDT Sun Jun 8 2025 Key Messages: - A few strong to severe thunderstorms may develop late this morning through the afternoon primarily across central Georgia, with damaging winds being the main threat. - Potential for scattered strong to severe thunderstorms on Monday across north and central Georgia, with damaging winds again being the main threat. Today will start off with yet another warm and muggy morning across much of north and central Georgia. Isolated showers and thunderstorms are already ongoing across NW Georgia but have remained fairly tame as they are moving through the cold pool left in the wake of yesterday's storms. Looking further upstream, a complex of strong to severe storms ongoing across central AL may be our first concern of the day if it manages to stay together as it moves into central GA later on this morning. Current thinking is that this would track into areas along and south of a line from LaGrange to Macon. Depending on how fast the complex of storms moves through, additional strong to marginally severe thunderstorms may develop early this afternoon in east-central Georgia where sufficient instability would be with diurnal heating. The primary concern with all storms today would be damaging wind gusts. Areas to the north of where that line of storms tracks (most of North GA) may see a few brief showers or weak thunderstorms today but will otherwise be rain-free. The rinse and repeat pattern continues as another round of thunderstorms and severe weather threat will be possible across the area on Monday. Model guidance has quite a bit of variance on details, but in general the thinking is that a shortwave and associated complex of strong thunderstorms developing over the Southern Plains late tonight will push across the Deep South during the day on Monday. This system would potentially move into Georgia during the afternoon hours, coinciding with peak heating and diurnal instability. The Storm Prediction Center has all of north and central Georgia in a Slight Risk (Level 2 of 5), with the primary hazard being damaging wind gusts, though hail up to quarter size and a brief spin up tornado would also be possible. Depending on when and where that initial line of storms moves through, we could see a second round of strong to severe storms develop or move into the area later on in the evening. Again it is worth mentioning (as has been the case the past several days), confidence in the timing and location of this severe threat is relatively low even though it is only ~24-36 hours out. Culver && .LONG TERM... (Monday night through Saturday) Issued at 223 AM EDT Sun Jun 8 2025 Key Messages: - Daily rain and thunder chances peaking each afternoon into the evening over the next 7 days. - Any storms that form will be capable of frequent lightning, gusty winds and producing efficient rainfall supporting the potential for localized flooding. No major updates to the extended forecast compared to the previous forecast. Diurnally enhanced convection occurring during the afternoon into the early evening will be the primary theme over the next 5 to 7 days mirroring the 'summertime-like' pattern we all know and love... Showers and storms are likely to be on our doorstep or already ongoing at the start of the long term period (Monday Night) as a cold front inches across the Southeast. We'll have to see how far the boundary makes it through the area, as this will be a primary focus area for storm development heading into Tuesday. Past experience suggests this may be in the vicinity of the I-20/I-85 corridor (portions of Central GA). The mid-level trough over the Great Lakes will also be lifting northeast on Tuesday. Current long term guidance suggests the frontal boundary will continue inching south eventually stalling somewhere over Southern GA back into parts of South AL/North FL. This baroclinic zone, wherever it sets up will be the main focus for convection through at least the end of the week. With this update, highest rain and thunder chances have shifted a little farther south to cover areas largely south of I-20 through at least Thursday with more isolated to widely scattered chances to the north. Looking towards the end of the work week, while too early to discern any specifics, another midlevel trough tracking eastward across the Southern Plains may support another round of more widespread showers and storms heading into the weekend. Daily rain and thunder chances through the week will peak during the afternoon and evening. While widespread severe weather is not anticipated, it is possible that a storm or two could take advantage of the moist and unstable environment and produce severe winds and/or some small hail. Widespread flooding is also not expected to be an issue this week but redevelopment over areas that have already experienced periods of heavy rainfall may cause isolated instances of flash and/or nuisance flooding. As a reminder, any storms that form will be capable of cloud-to-ground lightning and locally heavy rainfall, so be sure to monitor the forecast, especially if you have outdoor activities planned or are traveling in some capacity. Forecast daytime temperatures start off in the mid 80s (70s in the northeast GA mountains) and increase a degree or two each day until we're back in the 80s to near 90 (mid 70s to low 80s in the northeast GA mountains) by the end of the work week. Overnight lows remain mild with forecast values in the upper 50s in the mountains to low 70s across south-central GA. 07 && .AVIATION... (12Z TAFS) Issued at 720 AM EDT Sun Jun 8 2025 MVFR to IFR conditions to start the period as an area of SHRA/TSRA and low CIGs is moving over most sites. Conditions improve by 15Z as that moves east. Winds will remain SW-W at 8-12 kts with gusts near 20 kts until the evening hours. IFR CIGs may move over ATL after 08Z Monday, improving by 15Z. Another round of SHRA/TSRA possible Monday afternoon and evening. //ATL Confidence...12Z Update... Medium confidence in timing of SHRA/TSRA and CIG/VIS this morning. Medium confidence in CIGs Mon AM. High confidence in winds. Culver && .PRELIMINARY POINT TEMPS/POPS... Athens 85 66 86 68 / 50 0 50 60 Atlanta 84 68 84 68 / 70 0 60 70 Blairsville 81 59 81 61 / 50 0 50 70 Cartersville 86 65 85 65 / 60 0 60 70 Columbus 89 70 86 69 / 80 30 90 80 Gainesville 84 66 84 67 / 50 0 50 60 Macon 89 69 86 69 / 80 20 80 70 Rome 86 64 84 65 / 50 0 60 60 Peachtree City 84 67 84 67 / 70 10 70 70 Vidalia 90 72 87 71 / 70 50 80 60 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Culver LONG TERM....07 AVIATION...Culver
Hazardous weather outlook, Jun 8, 3:50 AM EDT, 4 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 350 AM EDT Sun Jun 8 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-090800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 350 AM EDT Sun Jun 8 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Isolated strong to severe thunderstorms are possible this morning and afternoon, primarily across central Georgia. The primary hazard would be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered strong to severe thunderstorms are possible Monday across all of north and central Georgia. Primary hazards would be damaging wind gusts, though quarter size hail and a brief spin up tornado are also possible. Daily thunderstorm activity will continue in Georgia through next Thursday. A limited potential for severe weather will exist each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 8, 7:20 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
720 AM EDT Sun Jun 8 2025
GAZ089>091-102-081145-
Chattahoochee GA-Stewart GA-Marion GA-Muscogee GA-
720 AM EDT Sun Jun 8 2025
...A strong thunderstorm will impact portions of northwestern Marion,
Muscogee, Chattahoochee and northwestern Stewart Counties through 745
AM EDT...
At 720 AM EDT, a strong thunderstorm was over Bibb City, or over
Columbus, moving east at 35 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Columbus, Cusseta, North Fort Benning, Fort Benning/Lawson Army Air
Fld, Bibb City, Laurel Hills, Florence Marina State Park, Vista
Terrace, Columbus Metropolitan Airport, Rose Hill, Renfroe, Oakland,
Manta, Omaha, Jamestown/South Fort Benning, Eelbeck/West Fort
Benning, Benning Hills, Avondale, Benning Park, and Saint Marys
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3213 8506 3220 8496 3222 8498 3222 8493
3225 8492 3226 8489 3233 8501 3242 8496
3245 8500 3252 8500 3257 8485 3254 8468
3252 8469 3252 8458 3255 8453 3254 8452
3244 8453 3224 8466 3207 8496 3205 8506
TIME...MOT...LOC 1120Z 290DEG 30KT 3249 8499
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 8, 7:25 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 AM EDT Sun Jun 8 2025
GAZ045>048-055-057-081200-
Walton GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
725 AM EDT Sun Jun 8 2025
...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, northwestern Henry, southwestern Walton,
northeastern Clayton and central Newton Counties through 800 AM
EDT...
At 725 AM EDT, a strong thunderstorm was over Panola Mountain State
Park, or 10 miles southeast of Decatur, moving east at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Conyers, Covington, Jonesboro, Stockbridge, Morrow, Oxford, Lithonia,
Porterdale, Walnut Grove, Jersey, Lakeview Estates, Georgia
International Horse Park, Rex, Belmont, Arabia Mountain, Big Haynes
Creek Park, Hidden Valley Park, Kelleytown, Oak Hill, and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3370 8425 3376 8404 3375 8402 3377 8401
3379 8392 3372 8379 3352 8380 3352 8436
TIME...MOT...LOC 1125Z 258DEG 34KT 3365 8419
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 8, 7:30 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 AM EDT Sun Jun 8 2025
GAZ067>071-078>081-089-091-081200-
Harris GA-Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Meriwether GA-Talbot GA-Pike GA-Muscogee GA-
730 AM EDT Sun Jun 8 2025
...Strong thunderstorms will impact portions of north central Marion,
southeastern Meriwether, southern Pike, northeastern Muscogee,
southwestern Monroe, Upson, northwestern Crawford, Talbot, Taylor,
southern Lamar and southeastern Harris Counties through 800 AM EDT...
At 730 AM EDT, a line of strong thunderstorms was along a line
extending from near Molena to Big Lazer Creek Wma to near Juniper,
and moving east at 50 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Thomaston, Barnesville, Butler, Roberta, Talbotton, Manchester,
Woodbury, Woodland, Molena, Yatesville, Junction City, Culloden,
Geneva, Sunset Village, Lincoln Park, The Rock, Upatoi, Juniper,
Atwater, and Baughville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3276 8461 3301 8460 3304 8409 3274 8396
3249 8418 3252 8464 3253 8464 3252 8469
3256 8479
TIME...MOT...LOC 1130Z 272DEG 43KT 3296 8452 3276 8441 3254 8457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 8, 7:47 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 AM EDT Sun Jun 8 2025
GAZ080-089>092-102-103-081215-
Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Webster GA-
Muscogee GA-
747 AM EDT Sun Jun 8 2025
...Strong thunderstorms will impact portions of Marion, southeastern
Muscogee, Chattahoochee, northern Stewart, northwestern Webster,
northwestern Schley and southwestern Taylor Counties through 815 AM
EDT...
At 747 AM EDT, a line of strong thunderstorms was along a line
extending from near Oakland to near Christopher to near Omaha, and
moving southeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Buena Vista, Cusseta, North Fort Benning, Fort Benning/Lawson Army
Air Fld, Putnam, Brantley, Seminole, Rupert, Brooklyn, Renfroe,
Oakland, Manta, Zellobee, Omaha, Tazewell, Doyle, Jamestown/South
Fort Benning, Eelbeck/West Fort Benning, Charles, and Christopher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3206 8506 3209 8504 3213 8506 3218 8501
3220 8496 3221 8498 3222 8493 3224 8491
3225 8492 3226 8489 3230 8494 3233 8501
3238 8497 3239 8498 3243 8488 3252 8469
3249 8417 3218 8450
TIME...MOT...LOC 1147Z 295DEG 26KT 3250 8449 3235 8472 3222 8498
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 8, 7:57 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 AM EDT Sun Jun 8 2025
GAZ069>072-080>082-093>095-081230-
Macon GA-Peach GA-Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-
Houston GA-Crawford GA-Jones GA-
757 AM EDT Sun Jun 8 2025
...Strong thunderstorms will impact portions of northeastern Macon,
Bibb, Monroe, eastern Upson, Peach, north central Houston, Crawford,
southwestern Jones, central Taylor and southern Lamar Counties
through 830 AM EDT...
At 757 AM EDT, a line of strong thunderstorms was along a line
extending from Redbone to near Salem to near Charing, and moving east
at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Fort Valley, Barnesville, Forsyth, Butler, Roberta, Warner
Robins, Centerville, Byron, Reynolds, Yatesville, Payne, Culloden,
The Rock, Payne City, Lake Tobesofkee, Nakomis, Russellville,
Wesleyan, and Logtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3250 8439 3274 8424 3303 8426 3307 8361
3269 8363 3247 8387
TIME...MOT...LOC 1157Z 273DEG 34KT 3297 8411 3272 8412 3250 8434
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 8, 8:01 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
801 AM EDT Sun Jun 8 2025
GAZ027-036-038-081230-
Madison GA-Oglethorpe GA-Clarke GA-
801 AM EDT Sun Jun 8 2025
...A strong thunderstorm will impact portions of Clarke, northern
Oglethorpe and Madison Counties through 830 AM EDT...
At 801 AM EDT, a strong thunderstorm was over Winterville, or near
Athens, moving east at 45 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Danielsville, Athens, Comer, Winterville, Crawford, Colbert,
Arnoldsville, Carlton, Hull, Athens-Clarke County, Whitehall, James
Holland Youth Sports Cmpx, Diamond Hill, Smithonia, Sandy Creek
Recreation Area, Barretts Mill, Paoli, Dunlap, State Botanical Garden
Of Ga, and Neese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3395 8279 3394 8285 3390 8289 3389 8292
3388 8336 3391 8340 3402 8341 3404 8336
3405 8339 3410 8337 3427 8311 3423 8308
3417 8310 3415 8306 3405 8299 3403 8294
3402 8294 3401 8293 3401 8291 3397 8278
TIME...MOT...LOC 1201Z 267DEG 38KT 3398 8331
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:11 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 34 min |
| Jun 8, 6:16 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 29 min |
| Jun 8, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 29 min |
| Jun 8, 6:45 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 30 min |
| Jun 8, 6:46 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 29 min |
| Jun 8, 6:49 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 26 min |
| Jun 8, 7:02 AM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 8, 7:07 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 38 min |
| Jun 8, 7:20 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 25 min |
| Jun 8, 7:25 AM EDT | Special Weather Statement | FFC | Newton, Rockdale | 35 min |
| Jun 8, 7:30 AM EDT | Special Weather Statement | FFC | Talbot, Taylor, Upson | 30 min |
| Jun 8, 7:40 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Morgan, Newton, Oconee, Rockdale and 1 more | 50 min |
| Jun 8, 7:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 28 min |
| Jun 8, 7:57 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe, Peach, Taylor | 33 min |
| Jun 8, 8:01 AM EDT | Special Weather Statement | FFC | Clarke, Madison | 29 min |
| Jun 8, 8:16 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Stewart, Webster | 29 min |
| Jun 8, 8:26 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Peach, Twiggs | 34 min |
| Jun 8, 8:32 AM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 28 min |
| Jun 8, 8:48 AM EDT | Special Weather Statement | FFC | Macon, Schley, Sumter | 27 min |
| Jun 8, 9:00 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 30 min |
| Jun 8, 9:01 AM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.